# SDR SWAA2021110424692

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDE WALL SHIELD HAS SEVERAL AREAS OF CORROSION AND HAS BEEN PREVIOUSLY BLENDED; BS 767 TO 787; RBL 21; WL 156; ; / [01] NOT FOUND ALLOWABLE DAMAGE ON THE SRM;REPAIR BY REPLACEMENTE PART IAW SRM 51-10-02-0G- 0 STEP 9.REMOVED SHIELD IAW SRM 51-40-02-0G-0; [02] UP DATE MEASUREMENTS; [03] RECEIVED NEW SHIELD ITEM 7530271 ; LOCATED AND DRILLED NEW ACB; R/H FLOOR TO SIDE WALL SHIELD BS 767 TO 787; RBL 21 WL 156 IAW SRM 51-47-05 AND DWG 146A8127 ID:0001 REV:C. OK TO APPLY WHITE PAINT; [04] RECEIVED NEW SHIELD ITEM 7530271 ; LOCATED AND DRILLED NEW ACB; R/H FLOOR TO SIDE WALL SHIELD BS 767 TO 787; RBL 21 WL 156 IAW SRM 51-47-05 AND DWG 146A8127 ID:0001 REV:C; [05] VERIFIED CORRECTIVE ACTION ENTRY 3; OK TO PAINT GIVEN; [06] OK TO INSTALL; [07] OK TO INSTALL; [08] REQUEST OK TO INSTALL SHIELD. PAINT APPLIED ON CUST CARD TTG8Q0048CWL; [09] UPDATED OK TO INSTALL; [10] OKAY TO INSTALL AFT CARGO BAY FWD SHIELD; [11] OK TO INSTALL GIVEN.; [12] INSTALLED ACB R/H FLOOR TO SIDE WALL SHIELD BS 767 - 787 RBL 21 WL 156 IAW SRM 51-40-02 AND DWG 146A0081 ID:0010 REV:A; [13] INSTALLED ACB R/H FLOOR TO SIDE WALL SHIELD BS 767 - 787 RBL 21 WL 156 IAW SRM 51-40-02 AND DWG 146A0081 ID:0010 REV:A; [14] FINAL INSPECTION. JOB COMPLETE PER SRM 51-40-02 AND DWG 146A0081 ID:0010 REV:A; [15] UPDATED MEASUREMENTS; [16] UPDATED MEASUREMENTS; [17] VERIFIED JOB COMPLETE
